# SDR DALA2023032202158

- Difficulty date: March 22, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 77,805 hours, 10,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 22B OVERHEAD EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REMOVED OVERHEAD EMERGENCY LIGHT. FOUND LOOSE WIRE. RE SECURED WIRE. (9898128)
